# SDR IPXA2172318

- Difficulty date: March 2, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 1,566 hours, 7,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MDCC SEAT TRACK AT FR 65.8 AND Y0 IS CORRODED.  REPAIRED MDCC SEAT TRACK AT FR 65.8 AND Y0 IAW SRM 53-10-16, PARA 4, FIG 1, REV 21.
